Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Birmingham, AL

June 25, 2015Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2015, 4:58 PM CDT for Cleburne County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 4:58 PM CDT (21:58 UTC)
Expired
Jun 25, 2015, 5:30 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cleburne County, AL

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WUUS54 KBMX 252158
SVRBMX
ALC029-252230-
/O.NEW.KBMX.SV.W.0091.150625T2158Z-150625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 530 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIEDMONT...
  MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HEFLIN...FRUITHURST...EDWARDSVILLE...MARS HILLS...MUSCADINE...
  ABERNATHY...SWEETWATER LAKE...I 20 WELCOME CENTER...OAK LEVEL...
  COLEMAN LAKE AND CAMPGROUND...LAKE CLEBURNE...BORDEN SPRINGS AND
  LIBERTY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
      3363 8566 3365 8564 3377 8564 3378 8562
      3379 8562 3380 8559 3384 8559 3385 8564
      3388 8564 3388 8560 3389 8560 3389 8553
      3394 8553 3396 8540 3361 8533
TIME...MOT...LOC 2158Z 354DEG 11KT 3387 8551 

HAIL...1.00IN
WIND...60MPH
 
$$

56
2 follow-up statements
441 
WWUS54 KBMX 252214
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT THU JUN 25 2015

ALC029-252230-
/O.CON.KBMX.SV.W.0091.000000T0000Z-150625T2230Z/
CLEBURNE AL-
514 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN CLEBURNE COUNTY...

AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARS HILLS...
OR 9 MILES SOUTHEAST OF PIEDMONT...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HEFLIN...FRUITHURST...EDWARDSVILLE...ABERNATHY...MARS HILLS...
MUSCADINE...SWEETWATER LAKE...OAK LEVEL...I 20 WELCOME CENTER...
COLEMAN LAKE AND CAMPGROUND AND LAKE CLEBURNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
      3363 8566 3365 8564 3377 8564 3378 8562
      3379 8562 3380 8559 3384 8559 3386 8539
      3361 8533
TIME...MOT...LOC 2213Z 354DEG 11KT 3382 8550 

HAIL...1.00IN
WIND...60MPH
 
$$

56
861 
WWUS54 KBMX 252220
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT THU JUN 25 2015

ALC029-252230-
/O.EXP.KBMX.SV.W.0091.000000T0000Z-150625T2230Z/
CLEBURNE AL-
520 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEBURNE COUNTY
WILL EXPIRE AT 530 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3360 8572 3361 8572 3361 8569 3363 8569
      3363 8566 3365 8564 3377 8564 3378 8562
      3379 8562 3380 8559 3384 8559 3386 8539
      3361 8533
TIME...MOT...LOC 2218Z 354DEG 11KT 3382 8550 

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 25, 3:37 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT THU JUN 25 2015

.SHORT TERM...

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED
IN THE HIGHER ELEVATIONS OF THE NORTHEAST AND NEAR THE DRY AIR
INTERFACE ALOFT NEAR I-20. THIS ACTIVITY SHOULD NOT BE AS STRONG
AS YESTERDAY AND LAST AS LONG INTO THE OVERNIGHT HOURS.
ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ALONG A SEA BREEZE
OUTFLOW FAR SOUTH. THESE SHOULD ALSO DIMINSH AFTER SUNSET. THE
MODELS CONTINUE TO BE CONSISTENT AND AGREEABLE FRIDAY AND SATURDAY
AS CONVECTIVE POTENTIAL REMAINS QUITE HIGH. MOISTURE LEVELS AND
INSTABILITY WILL BE HIGH AHEAD OF AN APPROACHING COLD FRONT.
THEREFORE...THUNDERSTORM CHANCES WILL BE HIGH FRIDAY THROUGH
SATURDAY NIGHT. THE FRONT ACTUALLY SLOWS AS IT APPROACHES THE
AREA...SO THE RAIN CHANCES ENDING TIME FRAME MAY BE ADJUSTED FOR
MESO SCALE INFLUENCES. BULK SHEAR VALUES INCREASE AHEAD OF THE
FRONT...BUT ARE NOT OVERLY HIGH. WILL NOT MENTION SEVERE STORMS
YET BUT WE WILL MONITOR HOW THE MESO SCALE INFLUENCES AFFECT
THINGS AND IF SOMETHING MAY BE NECESSARY FOR SATURDAY. AT THIS
TIME...A STRONG STORM OR TWO WILL BE POSSIBLE WITH WIND OR HAIL
BEING THE THREATS.

THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON
SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW
DAYS NOW.

75

.LONG TERM...

IT IS NOT TOO UNUSUAL FOR A FRONT TO CLEAR SOUTH OF THE REGION IN
THE SUMMER. THE MEDIUM RANGE MODELS HAVE BEEN INDICATING AN UPPER
TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS SUNDAY AND
BEYOND. THIS SCENARIO WOULD ALLOW A FRONT TO PUSH THROUGH CENTRAL
ALABAMA. THEREFORE...WILL KEEP MUCH OF SUNDAY AND MONDAY DRY AND A
BIT COOLER.

SOUTHERLY LOW LEVEL FLOW AND INCREASING MOISTURE RETURNS BY
TUESDAY. THE UPPER TROUGH REMAINS CLOSE AND ANOTHER COLD FRONT
SLOWLY MOVES THIS WAY. RAIN CHANCES JUMP BACK TO AT OR ABOVE
NORMAL FOR SUMMER...BUT TEMPERATURES REMAIN IN CHECK AND BELOW
NORMAL THROUGH THE PERIOD.

75

&&

.AVIATION...
18Z TAF DISCUSSION.

A FAIRLY TYPICAL SUMMERTIME FORECAST FOR CENTRAL ALABAMA TAF SITES
OVER THE NEXT 24 HOURS. WILL HAVE TO WATCH FOR SPOTTY SHOWER AND
THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON...AS WELL AS
NORTHWARD PROGRESS OF CONVECTION INITIATING ALONG THE SEABREEZE TO
THE SOUTH. IF ANY STORMS APPEAR TO BE HEADING FOR A PARTICULAR
TERMINAL...THEN WE CAN UPDATE AS NEEDED.

/61/

&&

.FIRE WEATHER...

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL END A BIT
QUICKER THAN THE ACTIVITY LAST NIGHT AND WILL BE LESS POTENT.
MOISTURE INCREASES ACROSS CENTRAL ALABAMA THE NEXT FEW DAYS AHEAD
OF AN APPROACHING COLD FRONT. THEREFORE...RAIN CHANCES WILL BE
RATHER HIGH FRIDAY THROUGH SATURDAY NIGHT. A FEW OF THE STORMS MAY
BE STRONG WITH GUSTY WINDS AND HAIL. RELATIVE HUMIDITY FALLS
BEHIND THE FRONT BUT NOT TO CRITICAL LEVELS.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  88  72  82  64 /  10  60  60  70  20
ANNISTON    74  88  72  83  65 /  10  60  50  70  30
BIRMINGHAM  76  89  73  84  65 /  20  60  50  70  20
TUSCALOOSA  75  89  74  84  67 /  20  60  50  70  20
CALERA      74  87  73  84  67 /  20  60  50  70  30
AUBURN      74  86  71  84  67 /  20  60  40  70  60
MONTGOMERY  75  89  73  88  69 /  20  60  40  70  60
TROY        74  88  73  87  69 /  20  60  40  70  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 12:42 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT THU JUN 25 2015

ALZ011>015-017>050-262045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1242 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 25, 3:03 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 WSW ROANOKE           33.12N 85.44W
06/24/2015                   RANDOLPH           AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN ALONG LOUINA ROAD.

0640 PM     TSTM WND DMG     WADLEY                  33.12N 85.57W
06/24/2015                   RANDOLPH           AL   COUNTY OFFICIAL

            A FEW TREES WERE BLOWN DOWN AROUND WADLEY.

0647 PM     TSTM WND DMG     3 S BEULAH              32.67N 85.18W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY 158 AND LEE ROAD
            638

0650 PM     TSTM WND DMG     1 WSW SMITHS STATION    32.53N 85.11W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN SMITHS STATION.
            LOCATIONS INCLUDE ALONG COUNTY 296 AND ALSO ALONG COUNTY
            231.

0652 PM     TSTM WND DMG     4 NNW PHENIX CITY       32.52N 85.05W
06/24/2015                   LEE                AL   EMERGENCY MNGR

            SPORADIC TREES AND POWERLINES DOWN IN THE PHENIX CITY
            AREA INCLUDING ALONG COUNTY ROAD 553

0710 PM     TSTM WND DMG     DAVISTON                33.06N 85.64W
06/24/2015                   TALLAPOOSA         AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND NEAR DAVISTON.

0710 PM     TSTM WND DMG     3 NW BLOOMING GROVE     33.83N 88.02W
06/24/2015                   LAMAR              AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN NEAR HANKINS BOTTOM ROAD.

0738 PM     HAIL             6 SSE HEFLIN            33.57N 85.56W
06/24/2015  M1.00 INCH       CLEBURNE           AL   TRAINED SPOTTER

            ALONG COUNTY 19

0740 PM     TSTM WND DMG     JACKSONS GAP            32.88N 85.82W
06/24/2015                   TALLAPOOSA         AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN IN AND AROUND JACKSONS GAP.

0743 PM     TSTM WND DMG     6 SSE HEFLIN            33.57N 85.56W
06/24/2015                   CLEBURNE           AL   TRAINED SPOTTER

            TREES DOWN ALONG COUNTY 19

0748 PM     HAIL             6 E NOTASULGA           32.56N 85.57W
06/24/2015  E1.00 INCH       LEE                AL   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR COUNTY 10 AND WIRE RD

0748 PM     TSTM WND DMG     3 WNW NOTASULGA         32.58N 85.71W
06/24/2015                   MACON              AL   FIRE DEPT/RESCUE

            TREES DOWN NEAR COUNTY 39 AND STATE HIGHWAY 15

0802 PM     TSTM WND DMG     3 E MOUNT CHEAHA        33.49N 85.75W
06/24/2015                   CLAY               AL   EMERGENCY MNGR

            THREE TREES DOWN ALONG ABEL ROAD

0818 PM     TSTM WND DMG     4 W TALLASSEE           32.54N 85.96W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO A POWER LINE IN THE FRIENDSHIP
            COMMUNITY.

0824 PM     TSTM WND DMG     6 W TALLASSEE           32.54N 85.99W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN NEAR FRIENDSHIP ROAD.

0850 PM     TSTM WND DMG     5 ESE WETUMPKA          32.51N 86.12W
06/24/2015                   ELMORE             AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN THE REDLAND COMMUNITY.

0855 PM     TSTM WND DMG     3 NNE SPRAGUE           32.17N 86.24W
06/24/2015                   MONTGOMERY         AL   PUBLIC

            SEVERAL LARGE TREES WERE BLOWN DOWN AND HOBBIE ROAD AND
            IN THE SURROUNDING AREA.

0855 PM     TSTM WND DMG     2 SSW AUBURN UNIVERSITY 32.34N 86.18W
06/24/2015                   MONTGOMERY         AL   BROADCAST MEDIA

            AWNING BLOWN OFF OF SHRIMP BASKET RESTAURANT AT THE
            CORNER OF VAUGHN AND TAYLOR IN MONTGOMERY

0900 PM     TSTM WND DMG     MONTGOMERY              32.35N 86.28W
06/24/2015                   MONTGOMERY         AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON AT LEAST 10 STREETS IN
            MONTGOMERY

0917 PM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
06/24/2015                   SHELBY             AL   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR OLD HIGHWAY 280 AND
            HIGHWAY 11.

0936 PM     TSTM WND DMG     4 WSW HAYNEVILLE        32.16N 86.64W
06/24/2015                   LOWNDES            AL   911 CALL CENTER

            TREE DOWN ALONG COUNTY 2. ALSO A POWERLINE DOWN ON
            HIGHWAY 97.

0957 PM     TSTM WND DMG     2 W OAK MOUNTAIN AMPITH 33.33N 86.82W
06/24/2015                   SHELBY             AL   COUNTY OFFICIAL

            A FEW TREES WERE BLOWN DOWN IN OAK MOUNTAIN STATE PARK.

&&

LINHARES
Special weather statement, Jun 25, 3:57 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU JUN 25 2015

ALZ024-252145-
JEFFERSON AL-
357 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
445 PM CDT...

AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHERN BIRMINGHAM...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...HUEYTOWN...GARDENDALE...IRONDALE...FAIRFIELD...FULTONDALE...
PLEASANT GROVE...TARRANT...MIDFIELD...ADAMSVILLE...BRIGHTON...
LIPSCOMB...SYLVAN SPRINGS...MULGA AND MAYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3351 8659 3347 8664 3347 8667 3345 8668
      3345 8669 3343 8670 3343 8672 3342 8672
      3342 8675 3339 8676 3339 8678 3337 8678
      3336 8683 3333 8683 3333 8688 3332 8689
      3348 8713 3364 8680
TIME...MOT...LOC 2056Z 057DEG 8KT 3353 8679

56
Special weather statement, Jun 25, 4:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT THU JUN 25 2015

ALZ032-033-252200-
PERRY AL-HALE AL-
411 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALE AND
NORTHWESTERN PERRY COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF MERTZ...OR 13 MILES NORTHEAST OF GREENSBORO...MOVING
SOUTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...GREENSBORO MUNICIPAL AIRPORT...WATEROAK...FOLSOM...
MORGAN SPRINGS...PHIPPS AND HARPER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 8758 3294 8742 3288 8742 3287 8737
      3262 8738 3266 8769
TIME...MOT...LOC 2111Z 009DEG 17KT 3288 8749

56
Special weather statement, Jun 25, 4:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT THU JUN 25 2015

ALZ019>021-252215-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
434 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN...
NORTHEASTERN CLEBURNE AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 515 PM
CDT...

AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PLEASANT GAP...OR NEAR PIEDMONT...MOVING SOUTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PIEDMONT...PLEASANT GAP...MARS HILLS...KNIGHTENS CROSSROADS...OAK
LEVEL...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...COLOMA...BORDEN
SPRINGS AND LIBERTY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3376 8572 3407 8573 3408 8542 3375 8536
TIME...MOT...LOC 2134Z 346DEG 7KT 3397 8552

56
Special weather statement, Jun 25, 4:49 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT THU JUN 25 2015

ALZ031-252230-
GREENE AL-
449 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
530 PM CDT...

AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNION...OR 10 MILES NORTH OF EUTAW...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUTAW...UNION...MANTUA...JENA...KNOXVILLE...CLINTON...I 20 REST AREA
NEAR EUTAW...EUTAW MUNICIPAL AIRPORT AND SNODDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3307 8800 3308 8797 3312 8792 3315 8784
      3302 8783 3302 8779 3290 8778 3290 8781
      3288 8781 3288 8782 3280 8782 3278 8784
      3281 8809
TIME...MOT...LOC 2149Z 007DEG 12KT 3300 8791

56
Special weather statement, Jun 25, 4:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT THU JUN 25 2015

ALZ024-025-252230-
JEFFERSON AL-SHELBY AL-
454 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JEFFERSON AND
SOUTHWESTERN SHELBY COUNTIES UNTIL 530 PM CDT...

AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOOVER METROPOLITAN STADIUM...OR NEAR HELENA...MOVING SOUTH AT 15
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA...CALERA...
MONTEVALLO...INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN
STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE...SHELBY COUNTY
AIRPORT...PATTON CREEK...AMERICAN VILLAGE...RIVERCHASE GALLERIA...OAK
MOUNTAIN AMPHITHEATER...RIVERCHASE...SAGINAW AND BALLANTRAE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 8677 3314 8671 3312 8697 3316 8697
      3316 8700 3317 8700 3317 8703 3338 8701
TIME...MOT...LOC 2153Z 354DEG 12KT 3332 8690

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:06 PM CDTSevere Thunderstorm WarningBMXTallapoosa54 min
Jun 24, 7:14 PM CDTSevere Thunderstorm WarningBMXCleburne61 min
Jun 24, 7:32 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa58 min
Jun 24, 7:45 PM CDTSpecial Weather StatementBMXFayette45 min
Jun 24, 7:58 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne62 min
Jun 24, 8:02 PM CDTSpecial Weather StatementBMXRandolph58 min
Jun 24, 8:20 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery55 min
Jun 24, 8:40 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Jun 24, 8:53 PM CDTSpecial Weather StatementBMXShelby52 min
Jun 24, 9:03 PM CDTSevere Thunderstorm WarningBMXShelby42 min
Jun 24, 9:05 PM CDTSpecial Weather StatementBMXTalladega40 min
Jun 24, 9:13 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery62 min
Jun 24, 9:29 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 24, 9:45 PM CDTSevere Thunderstorm WarningBMXShelby45 min
Jun 24, 9:54 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 24, 10:08 PM CDTSevere Thunderstorm WarningBMXDallas52 min
Jun 24, 10:14 PM CDTSpecial Weather StatementBMXBibb, Perry61 min
Jun 24, 10:25 PM CDTSevere Thunderstorm WarningBMXBibb, Shelby, Tuscaloosa35 min
Jun 24, 10:50 PM CDTSpecial Weather StatementBMXDallas40 min
Jun 24, 10:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min
Jun 25, 3:57 PM CDTSpecial Weather StatementBMXJefferson48 min
Jun 25, 4:11 PM CDTSpecial Weather StatementBMXHale49 min
Jun 25, 4:27 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 25, 4:28 PM CDTSevere Thunderstorm WarningBMXPickens36 min
Jun 25, 4:34 PM CDTSpecial Weather StatementBMXCherokee41 min
Jun 25, 4:49 PM CDTSpecial Weather StatementBMXGreene41 min
Jun 25, 4:54 PM CDTSpecial Weather StatementBMXShelby36 min
Jun 25, 5:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jun 25, 5:11 PM CDTSpecial Weather StatementBMXAutauga49 min
Jun 25, 5:25 PM CDTSpecial Weather StatementBMXHale50 min
Jun 25, 5:28 PM CDTSpecial Weather StatementBMXEtowah32 min
Jun 25, 6:17 PM CDTSpecial Weather StatementBMXMarengo28 min
Jun 25, 6:25 PM CDTSpecial Weather StatementBMXDallas35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.